Next Article in Journal
A New Look-Ahead Algorithm to Improve the Performance of Omega Networks
Previous Article in Journal
On Generalized Mixed Quasivariational Inclusions
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2001, 6(3), 217-220;

Vibrations of a Stretched Beam with Non-Ideal Boundary Conditions

Department of Mechanical Engineering, Celal Bayar University, 45140 Muradiye, Manisa, Turkey
Author to whom correspondence should be addressed.
Published: 1 December 2001
PDF [236 KB, uploaded 3 April 2016]


A simply supported Euler-Bernoulli beam with immovable end conditions is considered. The concept of non-ideal boundary conditions is applied to the beam problem. In accordance, the boundaries are assumed to allow small deflections. Approximate analytical solution of the problem is found using the method of multiple scales, a perturbation technique.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Pakdemirli, M.; Boyacı, H. Vibrations of a Stretched Beam with Non-Ideal Boundary Conditions. Math. Comput. Appl. 2001, 6, 217-220.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top